# SDR HEEA0015206

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N825H
- Make and model: Bell 214ST
- Aircraft serial: 28137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 214031703333
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STIFFENER MISMANUFACTURED.   PART DOESN'T FIT THE POSITION ON THE AIRFRAME.
